MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG ASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGG ASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number 07027117190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Calibration and qc results were acceptable.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable cmv igg elecsys result from cobas e 801 module serial number (b)(4).The initial result was <0.25 ui/ml(negative).The sample was sent to another laboratory and tested by diasorin method with a result of 28.9 ui/ml (positive).On (b)(6) 2021, the same sample was retested on another cobas analyzer and the result was <0.25 (negative).The questionable results were not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.A general reagent issue can be excluded.

Brand Name
ELECSYS CMV IGG ASSAY
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12355709
Report Number1823260-2021-02444
Device Sequence Number11845568
Product Code LFZ
UDI-Device Identifier04015630940172
UDI-Public04015630940172
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number07027117190
Device Lot Number52258301
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date08/23/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age21 YR